# SDR FDEA201212074261

- Difficulty date: December 7, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 65,707 hours, 11,896 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN FASTENER HOLES FOUND CRACK INDICATION DURING OPEN HOLE HIGH FREQUENCY   EDDY CURRENT INSPECTION AT LT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS= 690 AND XORS= 700.  REPAIRED AS PER SRM 57-20-02 FIGURE 201 REPAIR 5 REVISION 51.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
